# SDR DLL15970293

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1617200104
- Condition: Cracked
- Location: Rt Wing Rear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 7-59089-3, SEVERAL HOLES IN RT WING REAR SPAR WERE FOUND CRACKED IN UPPER SPAR CAP AND TO THE SPAR WEB BETWN IWS 293-346.  THE HOLES WERE COLD WORKED AND REINSPECTED PER INSTRUCTIONS OF EO 7-59089-3.
